# SDR DL757953180

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Damaged
- Location: Fwd Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION RADOME (DL 13) WAS FOUND TO EXCEED MOISTURE LIMITS AT TOP AND RIGHT SIDES CONTAINING AN AREA OF 20 PERCENT OF RADOME SURFACE.  ACCOMPLISHED REPAIRS PER SRM 53-10-72.
